# SDR DHL2003741010

- Difficulty date: October 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED GALLEY EMERGENCY LIGHT PER M/M 33-50-01. OPS CHECKED GOOD.
